Vol 71, No 1-4 (2004)

Table of Contents

Vol 71, No 1-4 (2004)

Open Access Open Access  Restricted Access Subscription Access

Articles

Pal-Type Interpolation on Nonuniformly Distributed Points
J. Dikshit
 Vol 71, No 1-4 (2004), Pagination: 1-12
ABSTRACT |  PDF     Abstract Views: 8  |  PDF Views: 0
Modular Pairs, Standard Elements, Neutral Elements and Related Results in Partially Ordered Sets
N. K. Thakare, M. M. Pawar, B. N. Waphare
 Vol 71, No 1-4 (2004), Pagination: 13-53
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
An Element Primary to Another Element
C. S. Manjarekar, Nitin S. Chavan
 Vol 71, No 1-4 (2004), Pagination: 55-60
ABSTRACT |  PDF     Abstract Views: 13  |  PDF Views: 0
Application of N-Fractional Calculus to Obtain Generating Functions
P. K. Banerji, M. G. Binsaad, F. B. F. Mohsen
 Vol 71, No 1-4 (2004), Pagination: 61-68
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
Refinements of Certain Results on Location of Zeros of Polynomials
V. K. Jain
 Vol 71, No 1-4 (2004), Pagination: 69-76
ABSTRACT |  PDF     Abstract Views: 11  |  PDF Views: 0
q-Analogue of an Extended Jacobi Polynomial and its Properties
B. I. Dave, Manisha Dalbhide
 Vol 71, No 1-4 (2004), Pagination: 77-84
ABSTRACT |  PDF     Abstract Views: 9  |  PDF Views: 0
Complex Cubic Spline Interpolation I
Manprit Kaur, Arun Kumar
 Vol 71, No 1-4 (2004), Pagination: 85-92
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
Λ1(β)x-Bases and Λ1(α)-Nuclearity
G. M. Deheri
 Vol 71, No 1-4 (2004), Pagination: 93-102
ABSTRACT |  PDF     Abstract Views: 16  |  PDF Views: 0
On Discontinuity and Fixed Points
Vyomesh Pant, K. Jha
 Vol 71, No 1-4 (2004), Pagination: 103-107
ABSTRACT |  PDF     Abstract Views: 23  |  PDF Views: 0
Certain Transformations Involving Poly-Basic Hypergeometric Series
Remy Y. Denis, S. N. Singh, S. P. Singh
 Vol 71, No 1-4 (2004), Pagination: 109-117
ABSTRACT |  PDF     Abstract Views: 8  |  PDF Views: 0
B-Regular T-Near-Rings and Bi-Ideals
T. Tamizh Chelvam, N. Meena Kumari
 Vol 71, No 1-4 (2004), Pagination: 119-124
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
Spectrum of Certain Unbounded Composition Transformations in l2
Nandlal, Pradeep Kumar
 Vol 71, No 1-4 (2004), Pagination: 125-129
ABSTRACT |  PDF     Abstract Views: 38  |  PDF Views: 0
On Certain Subclass of Starlike Functions with Two Fixed Points
G. Murugusundaramoorthy, K. Vijaya
 Vol 71, No 1-4 (2004), Pagination: 131-139
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
Kothe-Toeplitz and Topological Duals of Spaces of Strongly Summable Vector Sequences
J. K. Srivastava
 Vol 71, No 1-4 (2004), Pagination: 141-152
ABSTRACT |  PDF     Abstract Views: 11  |  PDF Views: 0
Fixed Point Theorems for Four Self-Maps on a Metric Space by Altering Distances
S. V. R. Naidu
 Vol 71, No 1-4 (2004), Pagination: 153-173
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
On Einstein-Rosen Vacuum in a Scalar-Tensor Theory of Gravitation
D. R. K. Reddy
 Vol 71, No 1-4 (2004), Pagination: 189-193
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
On Models of Lie Algebra G(0,1) and Euler Integral Transformation
Vivek Sahai, Shalini Srivastava
 Vol 71, No 1-4 (2004), Pagination: 195-205
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
Range of Diameters of a Bipartite Graph and its Generalized 2-Partite Internal Complement
N. S. Bhave, C. M. Deshpande
 Vol 71, No 1-4 (2004), Pagination: 207-219
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
Complementary Acyclic Domination in Graphs
B. Janakiram, N. D. Soner, M. A. Davis
 Vol 71, No 1-4 (2004), Pagination: 221-226
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
Almost Continuity and Almost Compactness
Sudarsan Nanda
 Vol 71, No 1-4 (2004), Pagination: 227-232
ABSTRACT |  PDF     Abstract Views: 8  |  PDF Views: 0
Inequalities for Multivalent Functions Defined by Ruscheweyh Derivative
S. B. Joshi, P. K. Banerji
 Vol 71, No 1-4 (2004), Pagination: 233-237
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
Non-Expansive Mappings and Meir-Keller Type Conditions
R. P. Pant
 Vol 71, No 1-4 (2004), Pagination: 239-244
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
On Toeplitz-Like Operators in L2h
Namita Das
 Vol 71, No 1-4 (2004), Pagination: 245-252
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0